# SDR 04FDEA02881

- Difficulty date: October 6, 2004
- Submitted: October 6, 2004
- Operation: Air carrier
- Aircraft: N495FE
- Make and model: Boeing 727-200
- Aircraft serial: 21669
- Aircraft time: 35,104 hours, 24,140 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 59718607
- Part serial: 182496
- Condition: Malfunctioned
- Location: Hyd System
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: H

## Discrepancy

NR 2 B-PUMP LOW PRESS LIGHT ILLUMINATED WITH APPROX 1.4 GALS LOSS IN B-QTY.  TURNED NR 2 B-PUMP OFF, GROUND CREW FOUND HYD LEAK IN B-PUMP AREA, B-SPOILER SWITCH TURNED OFF.  REMOVED AND REPLACED CASE DRAIN FILTER REF 727-200 M/M 29-12-021-2.  STILL NEEDS LEAK CHECK.  INSTALLED NEW HYD PUMP.  SERVICED HYD FLUID AND LEAK CHECKED.  NO LEAKS NOTED.
